# SDR 20000802SH013

- Difficulty date: February 23, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N7281M
- Make and model: Cessna 206H
- Aircraft serial: 20608048
- Engine: Lyc IO540AC1A5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Line
- Part number: 1200406241
- Condition: Damaged
- Location: Fuel Selector
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT''S FIRST 100-HOUR INSPECTION, DISCOVERED FUEL LEAK AT FUEL SELECTOR VALVE AROUND FITTING ON FUEL LINE FROM SELECTOR TO LT HEADER TANK.  UPON REMOVAL OF LINE, DISCOVERED DAMAGED FLARE. TOTAL AIRCRAFT TIME:  98.6 HRS.  (X)
